A Statistical Study of a Class of Cellular Evolutionary Algorithms

Capcarrere, Mathieu S. and Tettamanzi, A. and Tomassini, Marco and Sipper, Moshe (1999) A Statistical Study of a Class of Cellular Evolutionary Algorithms. Evolutionary Computation, 7 (3). pp. 255-274. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1162/evco.1999.7.3.255
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Applied and Interdisciplinary Informatics Group
Depositing User: Mark Wheadon
Date Deposited: 02 Sep 2009 10:26
Last Modified: 12 Jun 2014 08:16
Resource URI: http://kar.kent.ac.uk/id/eprint/21705 (The current URI for this page, for reference purposes)
  • Depositors only (login required):